Title of article :
Non-Gaussian scenarios for the heat equation with singular initial conditions
Author/Authors :
Anh، نويسنده , , V.V. and Leonenko، نويسنده , , N.N.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1999
Pages :
24
From page :
91
To page :
114
Abstract :
Non-Gaussian limiting distributions of the rescaling solutions of the heat equation for non-Gaussian initial data with long-range dependence are discribed in terms of their multiple stochastic integral representations.
Keywords :
Chebyshev–Hermite expansions , Non-Gaussian distributions , Laguerre expansions , Non-Gaussian initial condition , long-range dependence , Scaling limit , Heat equation
Journal title :
Stochastic Processes and their Applications
Serial Year :
1999
Journal title :
Stochastic Processes and their Applications
Record number :
1576546
Link To Document :
بازگشت